# SDR CA090625006

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 72,362 hours
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BACC10DU350ABE
- Condition: Leaking
- Location: Bleed Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE, HAD AN ENGINE FIRE WARNING.  ENG NR 3 DRILL AND CHECK LIST COMPLETED AND NR 1 BOTTLE DISCHARGED.   TROUBLESHOOTING CARRIED OUT AND COULD NOT FAULT ON GROUND.  WITH ENGINE RUNNING, CARRIED OUT A LEAK CHECK OF PNEUMATIC DUCTS ON THE ENG AND AROUND THE FIREWALL.  FOUND 1 DUCT CLAMP LEAKING AT FIREWALL, NEAR THE FIRE LOOP.  TRIED TO TIGHTEN CLAMP BUT WOULD NOT STOP THE LEAK.  REMOVED AND REPLACED DUCT CLAMP AND LEAK CHECKED SERVICEABLE.  ALSO INSPECTED WIRING ON NR 3 ENG, NO FAULTS FOUND. CLOSED NR 3 ENG COWLS AND CARRIED OUT ENGINE RUN TO 1.6 EPR, NO FAULT NOTED.  LT ENGINE FIRE BOTTLE REPLACED.
